DOI QR코드

DOI QR Code

THE UNIT BALL OF 𝓛(22h(w))

  • Kim, Sung Guen (Department of Mathematics Kyungpook National University)
  • 투고 : 2015.10.19
  • 발행 : 2017.03.31

초록

We classify the extreme bilinear forms of the unit ball of the space of bilinear forms on ${\mathbb{R}}^2$ with hexagonal norms.

과제정보

연구 과제 주관 기관 : National Research Foundation of Korea(NRF)

참고문헌

  1. R. M. Aron, Y. S. Choi, S. G. Kim, and M. Maestre, Local properties of polynomials on a Banach space, Illinois J. Math. 45 (2001), no. 1, 25-39.
  2. Y. S. Choi, H. Ki, and S. G. Kim, Extreme polynomials and multilinear forms on $l_1$, J. Math. Anal. Appl. 228 (1998), no. 2, 467-482. https://doi.org/10.1006/jmaa.1998.6161
  3. Y. S. Choi and S. G. Kim, The unit ball of $P(^2l^2_2)$, Arch. Math. (Basel) 71 (1998), no. 6, 472-480. https://doi.org/10.1007/s000130050292
  4. Y. S. Choi and S. G. Kim, Extreme polynomials on $c_0$, Indian J. Pure Appl. Math. 29 (1998), no. 10, 983-989.
  5. Y. S. Choi and S. G. Kim, Smooth points of the unit ball of the space $P(^2l_1)$, Results Math. 36 (1999), no. 1-2, 26-33. https://doi.org/10.1007/BF03322099
  6. Y. S. Choi and S. G. Kim, Exposed points of the unit balls of the spaces $P(^2l^2_p)$ (p = 1, 2, ${\infty}$), Indian J. Pure Appl. Math. 35 (2004), no. 1, 37-41.
  7. S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer-Verlag, London, 1999.
  8. S. Dineen, Extreme integral polynomials on a complex Banach space, Math. Scand. 92 (2003), no. 1, 129-140. https://doi.org/10.7146/math.scand.a-14397
  9. B. C. Grecu, Geometry of 2-homogeneous polynomials on $l_p$ spaces, 1 < p < ${\infty}$, J. Math. Anal. Appl. 273 (2002), no. 2, 262-282. https://doi.org/10.1016/S0022-247X(02)00217-2
  10. B. C. Grecu, G. A. Munoz-Fernandez, and J. B. Seoane-Sepulveda, Unconditional con-stants and polynomial inequalities, J. Approx. Theory 161 (2009), no. 2, 706-722. https://doi.org/10.1016/j.jat.2008.12.001
  11. S. G. Kim, Exposed 2-homogeneous polynomials on $P(^2l^2_p) (1{\leq}p{\leq}{\infty})$, Math. Proc. R. Ir. Acad. 107 (2007), no. 2, 123-129. https://doi.org/10.3318/PRIA.2007.107.2.123
  12. S. G. Kim, The unit ball of $L_s(^2l^2_{\infty})$, Extracta Math. 24 (2009), no. 1, 17-29.
  13. S. G. Kim, The unit ball of $P(^2d_{*}(1,w)^2)$, Math. Proc. R. Ir. Acad. 111A (2011), no. 2, 79-94.
  14. S. G. Kim, The unit ball of $L_s(^2d_{*}(1,w)^2)$, Kyungpook Math. J. 53 (2013), no. 2, 295-306. https://doi.org/10.5666/KMJ.2013.53.2.295
  15. S. G. Kim, Smooth polynomials of $P(^2d_{*}(1,w)^2)$, Math. Proc. R. Ir. Acad. 113A (2013), no. 1, 45-58.
  16. S. G. Kim, Extreme bilinear forms of $L(^2d_{*}(1,w)^2)$, Kyungpook Math. J. 53 (2013), no. 4, 625-638. https://doi.org/10.5666/KMJ.2013.53.4.625
  17. S. G. Kim, Exposed symmetric bilinear forms of $L_s(^2d_{*}(1,w)^2)$, Kyungpook Math. J. 54 (2014), no. 3, 341-347. https://doi.org/10.5666/KMJ.2014.54.3.341
  18. S. G. Kim, Exposed bilinear forms of $L(^2d_{*}(1,w)^2)$, Kyungpook Math. J. 55 (2015), no. 1, 119-126. https://doi.org/10.5666/KMJ.2015.55.1.119
  19. S. G. Kim, Exposed 2-homogeneous polynomials on the 2-dimensional real predual of Lorentz sequence space, Mediterr. J. Math. 13 (2016), no. 5, 2827-2839. https://doi.org/10.1007/s00009-015-0658-4
  20. S. G. Kim, Extremal problems for $L_s(^2{\mathbb{R}}^2_{h(w)})$, to appear in the Kyungpook Math. J. 57.
  21. S. G. Kim, The geometry of the space of symmetric bilinear forms on $\mathbb{R}^2$ with octagonalnorm, Kyungpook Math. J. 56 (2016), 781-791. https://doi.org/10.5666/KMJ.2016.56.3.781
  22. S. G. Kim and S. H. Lee, Exposed 2-homogeneous polynomials on Hilbert spaces, Proc. Amer. Math. Soc. 131 (2003), no. 2, 449-453. https://doi.org/10.1090/S0002-9939-02-06544-9
  23. J. Lee and K. S. Rim, Properties of symmetric matrices, J. Math. Anal. Appl. 305(2005), no. 1, 219-226. https://doi.org/10.1016/j.jmaa.2004.11.011
  24. G. A. Munoz-Fernandez, S. Revesz, and J. B. Seoane-Sepulveda, Geometry of homoge-neous polynomials on non symmetric convex bodies, Math. Scand. 105 (2009), no. 1, 147-160. https://doi.org/10.7146/math.scand.a-15111
  25. G. A. Munoz-Fernandez and J. B. Seoane-Sepulveda, Geometry of Banach spaces of trinomials, J. Math. Anal. Appl. 340 (2008), no. 2, 1069-1087. https://doi.org/10.1016/j.jmaa.2007.09.010
  26. R. A. Ryan and B. Turett, Geometry of spaces of polynomials, J. Math. Anal. Appl. 221 (1998), no. 2, 698-711. https://doi.org/10.1006/jmaa.1998.5942

피인용 문헌

  1. Extreme bilinear forms on $$\mathbb {R}^n$$Rn with the supremum norm vol.77, pp.2, 2018, https://doi.org/10.1007/s10998-018-0246-z